# SDR SIMA20210727002

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 39,417 hours, 34,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND RH UPPER FAIRING EMERGENCY LIGHT INOP-C/A-RAR RH UPPER FAIRING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
